The quantum invariant of the complement of a regular neighborhood of a link

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper we show how the formula for the sl(2, C), quantum invariant of the complement of a regular neighborhood of a link, can be proved in the context of topological quantum field theory with corners. As an application we will describe a short proof for the formulas for the colored Jones polynomials of torus knots.

Original languageEnglish
Pages (from-to)147-157
Number of pages11
JournalTopology and its Applications
Volume81
Issue number2
DOIs
StatePublished - 1997

Keywords

  • 3-manifolds
  • Knot invariants
  • Topological quantum field theory

Fingerprint Dive into the research topics of 'The quantum invariant of the complement of a regular neighborhood of a link'. Together they form a unique fingerprint.

Cite this